# SDR AALA201802209054

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 19,887 hours, 8,016 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  ON SELECTING THE FLAPS UP,  RECEIVED ECAM , FLT CONTROL, FLAP SYSTEM 2 FAULT.   ACCOMPLISHED QRH,  LANDING UNEVENTFUL AT FLAPS FULL.  FLAP EXTENTION SEEMED SLOWER THAN NORMAL.  FLAP SYSTEM TROUBLESHOT IAW TSM 27-51-00-810-845-A.  NO FAULTS FOUND.    OPS TESTED THE FLAPS EXTENSION AND RETRACTION IAW AMM 27-50-00.  OPS CHECKED GOOD. OK FOR SERVICE.
